# SDR ASAA2020022863306

- Difficulty date: February 26, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 42,486 hours, 12,727 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Condition: Loose
- Location: Anti-Ice Valve
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT COWL VALVE FAILED OPEN. GROUNDED - YES. PERFORMED GVI ON LEFT ENGINE COWL ANTI ICE VALVE, FOUND CANON PLUG LOOSE, REINSTALLED, PERFORMED COWL VALVE BITE PROCEDURES REF B737-800 FIM 30-21 TASK 803, OPS CHECK GOOD.
